# SDR DHL99741004

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT GO PAST OFF.  TAKEOFF WARNING HORN SOUNDED WHEN FLAPS RETRACTED TO 2 DEGREES.  CHECKED HANDLE, REMOVED AND REPLACED R92 SAFETY RELAY NAD AIR SENSOR ON LEFT GEAR.  CHECKED WIRING AS PER WD 32-31-01.  TREATED GEAR HANDLE OPERATION PER MM 32-31-11.  OPERATION FOUND TO BE NORMAL.
